MathSciNet Relay Station
MathSciNet bibliographic data
MR1910457 58J53 (53C29)
Miatello, R. J.; Rossetti, J. P. Comparison of twisted $p$-form spectra for flat manifolds with diagonal holonomy. Ann. Global Anal. Geom. 21 (2002), no. 4, 341–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement